Currently Mr. Roger MUREMYI is a PhD student in Data science, in option of Biostatistics, since October 2017.
Mr. Roger Muremyi is a master’s Holder in Statistical Modelling and Actuarial Sciences obtained from University of Rwanda Since 2014 . He earned his Bachelor in Applied Mathematics, from National University of Rwanda 2009. He is an assistant Lecturer at University of Rwanda, School of Economics , Department of Applied Statistics where he teach the modules including Quantitative Methods, Business Mathematics, Basic Mathematics and Multivariate Analysis Since 2015.
He is active researcher in Biostatistics and Econometrics analysis where at least 2 publications have been published in international peer-reviewed journals.
He spent four years at Catholic Institute of Kabgayi where he taught Mathematics for economists, econometrics and General Mathematics since 2012 up to 2015.
He worked as Tutorial Assistant of General Mathematics in Land survey Department at INES Ruhengeli since 2012-2013.
Before spending four years in higher learning institutions, He worked as a teacher of Mathematics at Groupe Scolaire REMERA RUKOMA and College Appec Remera Rukoma at Kamonyi Disdrict Since 2007-2012.
Roger has demonstrated enthusiasm for strengthening partnerships and collaboration within the academia, coupled with a strong commitment to diversity and intellectual adventurism.
And he is able to think independently and analytically .
Second e-mail: email@example.com
Areas of research interest:
- TIME SERIES AND ECONOMETRICS ANALYIS
- DIFFERENTIAL GEOMETRICS
- MATHEMATICAL MODELLING
- Multivariate Analysis
1. Roger Muremyi, Ntaganda Jean Marie, july 2014, HOpf Bufircation of a Mathematical Model of Blood pressures in Human Cardiovascular Respiratory Systems, International Journal of Scientific and Innovative Mathematical Research (IJSIMR) Volume 2, Issue 7, July 2014, PP 656-667, ISSN 2347-307X (Print) & ISSN 2347-3142 (Online), www.arcjournals.org.
2. Roger Muremyi, December 2014, Lightlike Parallel Vector fields and Einstein’s Equations of gravity: a partial solution, Direct Research Journal of Engineering and information Technology Vol.3(1), pp,1-6 February 2015, available online Directresearchpublisher.org/drjet ISSN 2354-4155 @ 2015 Direct Research Journals Publisher, Nigeria.